# SDR A6WA2013100200242

- Difficulty date: September 24, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Loose
- Location: Handrail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD HAND RAIL SUPPORT HAS LOOSE FASTENERS.  R & R WITH NEW PARTS UPPER TUBE, UPPER TUBE FITTING, LOWER TUBE IAW SRM 51-40-11.
